Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 95, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 24, 2015, 8:37 PM CDT for Jasper County, Newton County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2015, 8:37 PM CDT (01:37 UTC)
- Expired
- Aug 24, 2015, 9:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Jasper County, TX, Newton County, TX
The radar
The Ft Polk radar (KPOE), 87 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 8:50 PM CDT | TSTM WND DMG | Jasper, TX | REPORTS OF TREES DOWN ON HWYS 63/96/190 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3262 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947
WUUS54 KLCH 250137
SVRLCH
TXC241-351-250215-
/O.NEW.KLCH.SV.W.0095.150825T0137Z-150825T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 PM CDT MON AUG 24 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
NORTHERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 915 PM CDT
* AT 836 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR JAMESTOWN...OR NEAR
JASPER...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
JASPER...NEWTON...KIRBYVILLE...ROGANVILLE...FARRSVILLE...
HARRISBURG...JAMESTOWN...HOLLY SPRINGS AND BLEAKWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3079 9359 3062 9399 3105 9411 3112 9399
3115 9384
TIME...MOT...LOC 0136Z 346DEG 26KT 3093 9389
$$
K. KUYPER1 follow-up statement
318 WWUS54 KLCH 250203 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 903 PM CDT MON AUG 24 2015 TXC241-351-250215- /O.CON.KLCH.SV.W.0095.000000T0000Z-150825T0215Z/ JASPER TX-NEWTON TX- 903 PM CDT MON AUG 24 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EAST CENTRAL JASPER AND WEST CENTRAL NEWTON COUNTIES... AT 902 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER ROGANVILLE...OR 9 MILES SOUTHEAST OF JASPER...MOVING SOUTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... JASPER...NEWTON...ROGANVILLE...JAMESTOWN...HOLLY SPRINGS AND BLEAKWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3092 9407 3101 9386 3076 9367 3062 9399 TIME...MOT...LOC 0202Z 344DEG 21KT 3082 9390 $$ TWH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:21 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Aug 24, 3:21 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
321 PM CDT MON AUG 24 2015
.DISCUSSION...
A STAGNANT AIR MASS WITH OFFSHORE FLOW OCCURRING THIS AFTERNOON AS
RIDGING FROM THE WEST AT THE SURFACE AND ALOFT PREVAILS. THIS HAS
ALLOWED AIR TEMPERATURES TO WARM INTO THE MID AND UPPER 90S.
ALSO...ABUNDANT LOW LEVEL GULF MOISTURE AND HIGH DEW POINT AIR HAS
POOLED ACROSS THE REGION AHEAD OF A SURFACE COLD FRONT LOCATED
FROM EXTREME NORTHEAST TEXAS...THROUGH NORTHERN LOUISIANA...INTO
CENTRAL MISSISSIPPI. THE COMBINATION OF THE TWO...HAS MADE FOR
QUITE A MUGGY DAY...WITH THE HEAT INDEX OR APPARENT TEMPERATURE
AROUND 107F FOR A MAJORITY...WITH ENOUGH SITES SOUTH OF THE
HIGHWAY 190 CORRIDOR BETWEEN 108F AND 111F...THAT A HEAT ADVISORY
WAS ISSUED...AND WILL CONTINUE UNTIL ABOUT 6 PM LOCAL. THE UPPER
LEVEL RIDGING AND SUBSIDENCE HAS CAPPED THE ATMOSPHERE
ENOUGH...THAT ONLY ISOLATED SHOWERS OR STORMS HAVE DEVELOPED OVER
THE NORTHERN ZONES...AND THAT ACTIVITY IS STRUGGLING TO MAINTAIN
ITSELF.
A DEEPENING UPPER LEVEL TROUGH OVER THE EASTERN U.S. AND AN
AMPLIFYING UPPER LEVEL RIDGE OVER THE SOUTHWEST U.S. WILL ALLOW
FOR A DEEPENING NORTHERLY FLOW OVER THE REGION FOR THE NEXT FEW
DAYS. THIS WILL HELP PUSH A COLD FRONT INTO THE FORECAST AREA
TONIGHT...AND INTO THE COASTAL WATERS BY TUESDAY AFTERNOON.
DEFINITELY ENOUGH GULF MOISTURE AROUND...SO FRONTAL LIFT IS STILL
EXPECTED TO GET A FEW SHOWERS AND STORMS GOING WITH THE FRONT...SO
WILL KEEP LOW END CHANCE AND SLIGHT CHANCE POPS THROUGH THE NIGHT
AND INTO MAINLY THE FIRST HALF OF TUESDAY.
HIGH PRESSURE FROM THE NORTHERN PLAINS WILL THEN BUILD DOWN BEHIND
THE COLD FRONT...PROVIDING A DRY CONTINENTAL AIR MASS THAT WILL
PREVAIL FOR THE REMAINDER OF THE WEEK...AND SOME NICE DAYS
WEATHER-WISE. COMFORTABLE AND CLEAR AT NIGHT...WITH LOW RELATIVE
HUMIDITY AND NO CHANCE FOR RAIN DURING THE DAYTIME.
THE SURFACE HIGH WILL MOVE OFF TO THE EAST BY THE WEEKEND...WITH A
GRADUAL INCREASE IN LOW LEVEL MOISTURE AND HUMIDITY VALUES.
RUA
&&
.MARINE...
WEAKENING HIGH PRESSURE LOCATED OVER THE LOWER TEXAS COAST THIS
AFTERNOON...HELPING TO PROVIDE MAINLY LIGHT OFFSHORE FLOW. A COLD
FRONT ACROSS NORTHERN LOUISIANA WILL MOVE TO THE SOUTH AND INTO
THE COASTAL WATERS EARLY TUESDAY...THEN MOVE THROUGH THE COASTAL
WATERS BY TUESDAY EVENING. THERE WILL BE A CHANCE FOR SCATTERED
SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT. BEHIND THE FRONT FOR
TUESDAY NIGHT INTO WEDNESDAY...A MODERATE OFFSHORE FLOW WILL OCCUR
AS DRIER AIR MOVES OVER WARM GULF WATER TEMPERATURES.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 71 91 63 90 / 20 20 0 0
LCH 76 92 68 90 / 30 30 10 0
LFT 75 92 65 89 / 20 20 0 0
BPT 76 93 70 91 / 30 30 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR LAZ030>033-041>045-
052>055-073-074.
TX...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR TXZ201-215-216-261-
262.
GM...NONE.
&&
PUBLIC...07Hazardous weather outlook, Aug 24, 3:37 AM CDT, 17 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 337 AM CDT MON AUG 24 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 251200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 337 AM CDT MON AUG 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS ARE EXPECTED TODAY. MAX AFTERNOON HEAT INDEX VALUES OF 103 TO 108 CAN BE EXPECTED. SCATTERED AFTERNOON THUNDERSTORMS WILL ALSO OCCUR. GUSTY WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERNS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TUESDAY WITH DRY CONDITIONS TUESDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-251200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 337 AM CDT MON AUG 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TODAY WITH SCATTERED THUNDERSTORMS POSSIBLE TONIGHT. GUSTY WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TUESDAY AS A COLD FRONT MOVES ACROSS THE REGION. GUSTY WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Aug 24, 7:10 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
710 PM CDT MON AUG 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL LEESVILLE 31.14N 93.27W
08/24/2015 E1.25 INCH VERNON LA PUBLIC
PUBLIC REPORTED HALF DOLLAR SIZE HAIL AND LIMBS DOWN
SOUTH OF LEESVILLE
&&
TWHLocal storm report, Aug 24, 7:18 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
718 PM CDT MON AUG 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND DMG ROSEPINE 30.92N 93.28W
08/24/2015 VERNON LA PUBLIC
PUBLIC REPORTED LIMBS DOWN NEAR ROSEPINE
&&
TWHLocal storm report, Aug 24, 7:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
732 PM CDT MON AUG 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG 5 S SUGARTOWN 30.77N 93.02W
08/24/2015 BEAUREGARD LA 911 CALL CENTER
REPORT OF TREE DOWN ON HWY 26 NEAR PARISH LINE
&&
TWHSpecial weather statement, Aug 24, 7:55 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
755 PM CDT MON AUG 24 2015
TXZ259-260-250145-
NORTHERN JASPER TX-NORTHERN NEWTON TX-
755 PM CDT MON AUG 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JASPER AND NORTHERN
NEWTON COUNTIES UNTIL 845 PM CDT...
AT 753 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAYFLOWER...OR 9 MILES NORTHWEST OF BURKEVILLE...MOVING SOUTH
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BURKEVILLE...FARRSVILLE...JAMESTOWN...STRINGTOWN...MAYFLOWER AND
WIERGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3090 9358 3089 9386 3098 9387 3116 9391
3117 9368
TIME...MOT...LOC 0053Z 339DEG 16KT 3107 9381
K. KUYPERSpecial weather statement, Aug 24, 8:07 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
807 PM CDT MON AUG 24 2015
LAZ027-028-030>032-042-043-250200-
JEFFERSON DAVIS LA-EVANGELINE LA-RAPIDES LA-ALLEN LA-BEAUREGARD LA-
ACADIA LA-VERNON LA-
807 PM CDT MON AUG 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VERNON...ALLEN...
EASTERN BEAUREGARD...NORTHERN JEFFERSON DAVIS...SOUTHWESTERN
RAPIDES...EVANGELINE AND NORTHWESTERN ACADIA PARISHES UNTIL 900 PM
CDT...
AT 803 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER ALLEN PARISH THAT EXTENDED INTO EVANGELINE
PARISH. STORMS WERE...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH TORRENTIAL RAINFALL OF TWO TO FOUR INCHES IN SOME LOCATIONS.
LOCATIONS IMPACTED INCLUDE...
OAKDALE...VILLE PLATTE...MAMOU...WELSH...KINDER...BASILE...OBERLIN...
ELTON...ELIZABETH...FENTON...REEVES...DE RIDDER...MITTIE...DRY
CREEK...PITKIN...RAGLEY...SUGARTOWN...GRANT...DERIDDER AND PINE
PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3076 9218 3051 9250 3020 9280 3039 9304
3043 9325 3056 9336 3089 9330 3103 9291
TIME...MOT...LOC 0103Z 334DEG 19KT 3051 9286
K. KUYPERSpecial weather statement, Aug 24, 8:20 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 PM CDT MON AUG 24 2015
TXZ259-260-250200-
NORTHERN JASPER TX-NORTHERN NEWTON TX-
820 PM CDT MON AUG 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JASPER AND WESTERN
NEWTON COUNTIES UNTIL 900 PM CDT...
AT 819 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARRISBURG...OR 8 MILES NORTH OF JASPER...MOVING SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH TORRENTIAL RAINFALL OF TWO TO FOUR INCHES POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
JASPER...EBENEZER...BROWNDELL...HARRISBURG...HOLLY SPRINGS AND SAM
RAYBURN DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3116 9390 3089 9386 3074 9405 3108 9420
3111 9406 3113 9404
TIME...MOT...LOC 0119Z 358DEG 20KT 3104 9395
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:55 PM CDT | Special Weather Statement | LCH | Newton | 50 min |
| Aug 24, 8:20 PM CDT | Special Weather Statement | LCH | Jasper | 40 min |
| Aug 24, 9:12 PM CDT | Special Weather Statement | LCH | Jasper, Newton | 48 min |
| Aug 24, 9:15 PM CDT | Special Weather Statement | LCH | Tyler | 45 min |
| Aug 24, 9:55 PM CDT | Special Weather Statement | LCH | Orange | 50 min |
| Aug 25, 2:11 PM CDT | Special Weather Statement | LCH | Jefferson | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.